# SDR CA141001005

- Difficulty date: August 28, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- System (JASC): 5270 · Door Warning System
- Part: Proximity Sensor
- Condition: Malfunctioned
- Location: Cargo Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

(CAN) BAGGAGE DOOR WARNING LIGHT CAME ON IN AIR (FRONT FUSELAGE BAGGAGE) 20 MIN AFTER TAKEOFF,LIGHT RMAINED ON TILL LANDING, AFTER LANDING LIGHT WENT OFF FIM TASK 52-70-00-810-801 FOLLOWED PSEU DATA RETRIEVAL C/O IAW AMM TASK 32-61-00-742-801. FOUND FBORLK FAULT ON REASONABLE PAR (STATUS) MSG ON PSEU IN FAULT HISTORY.   FIM TASK 52-71-32-810-806 FOLLOWED. RIGGING OF FWD BATGGAGE DOOR LOCKED PROXIMITY SENSOR C/O IAW AMM TASK 52-71-01-830-807. CLEARANCE B/W LOCKED SENSOR + SLEAVE FOUND B/W 0.015 TO 0.40 WITHIN LIMITS. INDUCTANCE VALVE SHOW ON PSEU IS WITHIN LIMIT = 8.242 MH IAW AMM 32-61-00-280-801. WIRING CHECK B/W PSEU AND FWD BAGGAGE DOOR LOCKED PROXIMITY SENSOR C/O IAW WM 52-10-00-01 FOUND SATI. OPT. TEST OF FWD BAGGAGE DOOR C/O 3-4 TIMES. IAW AMM 52-32-00-710-801 FOUND SATIS. AGAIN PSEU DATA RETRIEVAL C/O FOUND NO PRESENT FAULT MSG. AS FAULT CAME IN AIR PRESSURISATION OF AIRCRAFT C/O IAW AMM 21-00-00-863-801. DURING PRESSURISATION FOUND DOOR WARNING LIGHT CAME WITH FWD BAGGAGE DOOR INDICATION. INDUCTANCE VALUE CHECK OF FWD BAGGAGE DOOR LOCK SENSOR C/O DURING PRESSURISATION FOUND D=7.795 CLEARANCE B/W LOCKED SENSOR & SLEAVE FOUND OUT OF LIMIT AGAIN. A/C DE-PRESSURISATION C/O IAW AMM TASK 21-00-00-363-802. RIGGING ON GWD BAGGAGE DOOR LOCKED PROXIMITY SENSOR C/O. CLEARANCE B/W LOCKED SENSOR & SLEAVE ADJUST TO 0.0301N. INDUCTANCE VALUE CHECKED IN PSEU FOUND 8.6 WITHIN LIMITS.   AGAIN PRESSURSATION OF A/C C/O. DOOR WARNING LT. NOT CAME. INDUCTANCE VALUE CHECKED IN PSUE FOUND 8.350 MH WITHIN LIMITS. CLEARANCE B/W LOCKED SENSOR & SLEAVE FOUND WITHIN LIMITS = 0.0341N. A/C DEPRESSURIZED PSEU FAULT RETRIEVAL C/O FOUND NO FAULT. AGAIN OPT. TEST OF FWD BAGGAGE DOOR 3-4 TIMES C/O IAW AMM 52-32-00-710-801. FOUND SAT. NO FAULT REGISTERED IN PSEU. NO WARNIGN LT. CAME.
